# SDR ASOA2014111011625

- Difficulty date: October 27, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 28,560 hours, 26,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128, BL 0 VERT POST RT SIDE HAS AN INDICATION NOTED IN THE AFT FLANGE RADIUS AT WL 69, APPROX .250" LONG BY 50 PERCNET FSH.  FAILED NDT.  R & R RT VERT POST AT BL 0 PN 601R32208-132 IAW CRJ 200 51-42-22, 51-42-06.  COMPLIED WITH EC/TC REO 601R-53-41-889 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-889, REV.A.  ATTACHED CERTIFICATION FOR ANGLE PN 601R32208-132.
